Header menu link for other important links
The Solution of Hollow Fiber Bioreactor Design Equations
Published in
PMID: 1369227
Volume: 8
Issue: 5
Pages: 462 - 464
A methodology for simplifying the solution procedure for hollow fiber bioreactor design equations has been described. Such a procedure facilitates decoupling of membrane and spongy matrix equations from the tube side equations. The equivalence between the reduced equations and the hemodialyzer problem has been explicitly obtained. Copyright © 1992 American Institute of Chemical Engineers (AIChE)
About the journal
Published in
Open Access
Impact factor